RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 2, Pages 221–229 (Mi mz5636)  

This article is cited in 1 scientific paper (total in 1 paper)

Parabolic pseudodifferential operators of variable order

Nguyen Minh Chuong


Full text: PDF file (636 kB)

English version:
Mathematical Notes, 1984, 35:2, 116–120

Bibliographic databases:

UDC: 517.43+517.9
Received: 21.04.1982

Citation: Nguyen Minh Chuong, “Parabolic pseudodifferential operators of variable order”, Mat. Zametki, 35:2 (1984), 221–229; Math. Notes, 35:2 (1984), 116–120

Citation in format AMSBIB
\Bibitem{Ngu84}
\by Nguyen Minh Chuong
\paper Parabolic pseudodifferential operators of variable order
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 2
\pages 221--229
\mathnet{http://mi.mathnet.ru/mz5636}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739650}
\zmath{https://zbmath.org/?q=an:0599.35141}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 2
\pages 116--120
\crossref{https://doi.org/10.1007/BF01139862}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900023}


Linking options:
  • http://mi.mathnet.ru/eng/mz5636
  • http://mi.mathnet.ru/eng/mz/v35/i2/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Egorov, Nguyen Minh Chuong, “Some semilinear boundary-value problems for singular integro-differential equations”, Russian Math. Surveys, 53:6 (1998), 1348–1349  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:116
    Full text:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020